Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 3973467, 19 pages
http://dx.doi.org/10.1155/2016/3973467
Research Article

Adaptation Algorithm of Geometric Graphs for Robot Motion Planning in Dynamic Environments

Robotics R&D Group, Korea Institute of Industrial Technology (KITECH), Ansan, Republic of Korea

Received 22 September 2015; Accepted 6 December 2015

Academic Editor: Hou-Sheng Su

Copyright © 2016 Jae-Han Park et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jae-Han Park, Ji-Hun Bae, and Moon-Hong Baeg, “Adaptation Algorithm of Geometric Graphs for Robot Motion Planning in Dynamic Environments,” Mathematical Problems in Engineering, vol. 2016, Article ID 3973467, 19 pages, 2016. https://doi.org/10.1155/2016/3973467.